Description

Combination of two well known analgesics and antipyretics.

Composition:

Each uncoated tablet contains :

Aceclofenac I.P. – 100 mg.
Paracetamol I.P. – 325 mg.
Excipients qs.

Indications:

Headache including migrainous headache, toothache, dysmenorrhea, musculo-skeletal pain, rheumatic pain, neuralgia.

In all febrile conditions where it is desirable to lower the temperature, influenza, common cold, etc.

Dosage:

Adults : 1 tablet twice a day or as directed by the Physician.

Special Precautions : Not to be used in children below 12 years of age except under Medical advice.
Not to be taken on an empty stomach.

Overdose may be injurious to liver.

Recently Viewed

  • Recently Viewed Products is a function which helps you keep track of your recent viewing history.
    Shop Now